# SDR SWAA2016041150766

- Difficulty date: March 20, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 63,212 hours, 49,947 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN CRACKED HOLE, AT RSS 270 AT 11 O'CLOCK POSITION, LOCATED ON AFT ROW REAR SPAR UPPER CHORD.  REPAIRED SKIN IAW ER & EA.
